| Model Number |
6003-010-000 |
| Medical Device Problem Codes |
Computer Software Problem (1112); Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility when adjusting the jig of the device during bone placement, the software showed an inaccuracy.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Update: d9, h3, h6
device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description